# SDR AUS20040063

- Difficulty date: January 28, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Newze FU24954
- Engine: Lyc IO720A1B
- Propeller: Hartzl HCC3YR
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Sticking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 CYLINDER REAR PUSHROD COVER BENT AND LEAKING OIL. SUSPECT CAUSED BY STICKING EXHAUST VALVE.
